MathSciNet Relay Station
MathSciNet bibliographic data
MR1254645 (95b:39011) 39A12
Quispel, G. R. W.; Sahadevan, R. Lie symmetries and the integration of difference equations. Phys. Lett. A 184 (1993), no. 1, 64–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement